# SDR TI1R001404

- Difficulty date: June 5, 2000
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- Engine: Allsn 250C30
- System (JASC): 2400 · Electrical Power System
- Part: Resistor
- Part number: 230660001101
- Condition: Leaking
- Location: Electrical
- Part time: 2,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESISTOR, LEAKING.  REMOVED AND REPLACED.
